• Size

    24ct

    Description

    Formerly named Sudafed PE® Sinus Headache. Does not contain pseudoephedrine. The makers of the Sudafed® family of products have been dedicated to reducing sinus pressure for over 50 years. Learn more about our full range of effective sinus products at sudafed.com. Uses: Temporarily relieves these symptoms associated with hay fever or other respiratory allergies, and the common cold: sinus congestion and pressure; headache; minor aches and pains; nasal congestion. Promotes sinus drainage. Temporarily reduces fever. Sinus Pressure + Congestion; Sinus Headache Maximum Strength Non-Drowsy For Adults

    Identifier

    00300450547248

    SKU/UPC

    30045054724

    Manufacturer

    MCNEIL CONSUMER HEALTHCARE DIVISION OF MCNEIL-PPC, INC.

    Brand

    SUDAFED PE®
  • Size

    40 ct

    Description

    12 Hour • Controls Cough• Thins and Loosens Mucus• Immediate and Extended Release 100% More than Our 20 Count

    Identifier

    00363824056401

    SKU/UPC

    36382405640

    Manufacturer

    RECKITT BENCKISER

    Brand

    MUCINEX DM
  • Size

    12 oz

    Description

    When you have a cold, turn to Vicks NyQuil Cold & Flu Nighttime Relief Liquid medicine to relieve your sneezing, sore throat, headache, minor aches and pains, fever, runny nose, and cough to help you get the rest you need. Temporarily relieves common cold and flu symptoms including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose and sneezing. NyQuil Liquid is available in three flavors: Original, cherry and vanilla cherry swirl. When using DayQuil or NyQuil products, carefully read each label to ensure correct dosing. Use as directed. Keep out of reach of children.

    Identifier

    00323900014268

    SKU/UPC

    32390001426

    Manufacturer

    PROCTER & GAMBLE

    Brand

    VICKS
  • Size

    36 count

    Description

    Fast Powerful Relief 36 Chewable Tablets

    Identifier

    00016500554264

    SKU/UPC

    01650055426

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALKA-SELTZER
  • Size

    4 oz

    Description

    Get the restful sleep you need with Robitussin® Maximum Strength Severe Multi-Symptom Nighttime Cough Cold + Flu CF Liquid. This formula with soothing action provides powerful relief from your worst cough, cold & flu symptoms. Relieve your symptoms to get the restful sleep you need.Relieves cold and flu symptoms including cough, sore throat, bodyaches, fever, runny nose and nasal congestion. Pain reliever and fever reducer alleviate bodyaches and sore throat Maximum strength multi-symptom relief to give you more restful sleep Decongestant acts to clear nasal passages and ease breathing

    Identifier

    00300318752128

    SKU/UPC

    30031875212

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ROBITUSSIN
  • Size

    20 ea

    Description

    Cough • Nasal congestion • Runny nose • Headache & body ache • Sinus pressure Parents: Learn about teen medicine abuse www.StopMedicineAbuse.org

    Identifier

    00016500537601

    SKU/UPC

    01650053760

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALKA-SELTZER PLUS
  • Size

    8 oz

    Description

    The non-drowsy, multi-symptom cold and flu relief of DayQuil Cold & Flu Liquid helps you get your power back so you can enjoy the day. Temporarily relieves common cold and flu symptoms including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains and fever. Non-Drowsy. When using other DayQuil or NyQuil products, carefully read each label to ensure correct dosing. As directed. Ach of children.

    Identifier

    00323900014350

    SKU/UPC

    32390001435

    Manufacturer

    PROCTER & GAMBLE

    Brand

    VICKS
  • Size

    24 ct

    Description

    The non-drowsy, multi-symptom cold and flu relief of DayQuil Cold & Flu LiquiCaps helps you get your power back so you can enjoy the day. Powerful non-drowsy 6-symptom Cold & Flu relief The non-drowsy, coughing, aching, fever, sore throat, stuffy head, no sick days medicine. When using DayQuil or NyQuil products, carefully read each label to ensure correct dosing.; Use as directed. Keep out of reach of children.

    Identifier

    00323900014435

    SKU/UPC

    32390001443

    Manufacturer

    PROCTER & GAMBLE

    Brand

    VICKS
  • Size

    6 oz

    Description

    Uses: Helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive. Temporarily relieves: cough due to minor throat and bronchial irritation as may occur with the common cold or inhaled irritants; the intensity of coughing; the impulse to cough to help you get to sleep; nasal congestion due to a cold. Multi-Symptom Controls Cough Relieves Nasal & Chest Congestion Thins & Loosens Mucus Cough Suppressant; Expectorant; Nasal Decongestant For Ages 12+

    Identifier

    00363824014654

    SKU/UPC

    36382401465

    Manufacturer

    RECKITT BENCKISER

    Brand

    MUCINEX
  • Size

    12 oz

    Description

    Coricidin® Multi-Symptom Cold Cherry Flavored Nighttime. Bayer. Decongestant-free cold symptom relief for people with HBP high blood pressure. Relieves: Sore throat. Cough. Sneezing. Runny nose. Body aches, pains, headache and fever. Alcohol 10%. Dextromethorphan HBr-cough suppressant, doxylamine succinate -antihistamine, acetaminophen - pain reliever/fever reducer. See new warnings information. Parents: learn about teen medicine abuse www.stopmedicineabuse.org. Uses. Temporarily relieves common cold/flu symptoms: Headache. Sore throat. Runny nose. Minor aches and pains. Cough due to minor throat and bronchial irritation. Sneezing. Fever. Questions or comments 1-800-317-2165 (Mon-Fri 9AM-5PM EST). ©2015 Bayer. Bayer, the Bayer Cross and Coricidin HBP are registered trademarks of Bayer.

    Identifier

    00041100808844

    SKU/UPC

    04110080884

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Coricidin
  • Size

    20 ct

    Description

    Liquid Filled Capsules

    Identifier

    00016500555285

    SKU/UPC

    01650055528

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALKA-SELTZER PLUS
  • Size

    20 ct

    Description

    Original formula. Acetaminophen - pain reliever/fever reducer. Chlorpheniramine maleate-antihistamine. Phenylephrine HCl-nasal decongestant. For relief of nasal congestion, sinus pressure, headache, aches and pains, fever, runny nose and sneezing. Does not contain pseudoephedrine. Made in Canada.

    Identifier

    00305731238211

    SKU/UPC

    30573123821

    Manufacturer

    Pfizer

    Brand

    Dristan
  • Size

    20ct

    Description

    Nasal congestion • Runny nose • Headache & body ache • Sore throat • Sinus pressure

    Identifier

    00016500537595

    SKU/UPC

    01650053759

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALKA-SELTZER PLUS
  • Size

    20 ct

    Description

    12 Hour • Relieves Chest Congestion• Thins and Loosens Mucus• Immediate and Extended Release 20 Extended-Release Bi-Layer Tablet

    Identifier

    00363824008202

    SKU/UPC

    36382400820

    Manufacturer

    RECKITT BENCKISER

    Brand

    MUCINEX
  • Size

    12 oz

    Description

    If your cold isn’t fooling around, neither should you. Turn to DayQuil Cough & Congestion Liquid for temporary cough relief and to help loosen phlegm. Helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus. Temporarily relieves cough associated with the common cold. When using DayQuil or NyQuil products, carefully read each label to ensure correct dosing.; Use as directed. Keep out of reach of children.

    Identifier

    00323900014381

    SKU/UPC

    32390001438

    Manufacturer

    PROCTER & GAMBLE

    Brand

    VICKS
  • Size

    6 ct

    Description

    Theraflu® Multi-Symptom Severe Cold Tea. Lipton® Green Tea & Honey Lemon Flavors. Acetaminophen-Pain Reliever/Fever Reducer. Dextromethorphan HBr-Cough Suppressant. Phenylephrine Hcl-Nasal Decongestant. Nasal Congestion. Sore Throat Pain. Cough. Headache. Body Ache. Fever. Theraflu® provides powerful relief from your severe cold and flu symptoms. Uses: Temporarily relieves these symptoms due to cold: Minor aches and pains, Minor sore throat pain, Headache, Cough due to minor throat and bronchial irritation. Temporarily reduces fever. Read all warnings and directions on carton before use. Keep carton for reference. Do not discard. Other information: Each packet contains: Potassium 10 mg, sodium 19 mg. Phenylketonurics: Contains phenylalanine 20 mg per packet. Lipton is a registered trademark of the Unilever Group of Companies and is used under licence. Questions or comments call 1-800-452-0051. Parents: Learn about teen medicine abuse www.stopmedicineabuse.org. www.theraflu.com. ©2015.

    Identifier

    00300676426068

    SKU/UPC

    30067642606

    Manufacturer

    Novartis Consumer Health, Inc.

    Brand

    Theraflu
  • Size

    8 oz

    Description

    Acetaminophen/dextromethorphan HBr/phenylephrine HCI, pain reliever-fever reducer/cough suppressant/nasal decongestant. MSG & data rates may apply.Text HELP for help. Text STOP for stop. Head + Body Aches Fever + Sore Throat Cough Nasal Congestion Previously "Tylenol Cold Multi-Symptom" For Adults Non-Drowsy

    Identifier

    00300450257086

    SKU/UPC

    00300450257086

    Manufacturer

    MCNEIL CONSUMER HEALTHCARE DIVISION OF MCNEIL-PPC, INC.

    Brand

    TYLENOL®
  • Size

    4 oz

    Identifier

    00070038612636

    SKU/UPC

    07003861263
  • Size

    50 ct

    Identifier

    00070038610533

    SKU/UPC

    07003861053
  • Size

    4 oz

    Description

    When a cold and cough go hand-in-hand for your kids, get up to 8 hours of cold and cough relief with Children’s Dimetapp® Long-Acting Cough Plus Cold. Long-lasting relief of your child’s cough. Also relieves runny nose and sneezing. Available in kid-approved grape flavor for children aged 6 and up. Up to 8 hours of relief in a single dose Easy to take liquid in the great grape taste kids love Cough suppressant with a powerful antihistamine

    Identifier

    00300312238130

    SKU/UPC

    30031223813

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    DIMETAPP
  • Size

    20 count

    Description

    Other Information: Each Tablet Contains: sodium 416 mg. Phenylketonurics: Contains phenylalanine 5.6 mg per tablet. Store at room temperature. Avoid excessive heat. Misc: Acetaminophen/pain reliever-fever reducer. Chlorpheniramine maleate/antihistamine. Dextromethorphan hydrobromide/cough suppressant. Phenylephrine hydrochloride/nasal decongestant. Fever & body ache. Cough. Nasal Congestion. Runny nose. Sore throat. Questions or comments? 1-800-986-0369 (Mon-Fri 9AM - 5PM EST) or www.alkaseltzerplus.com. Does not contain aspirin. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Mexico.

    Identifier

    00016500543473

    SKU/UPC

    01650054347

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    8 oz

    Description

    Acetaminophen (325mg per 15mL)Dextromethorphan HBr (10mg per 15 mL)Phenylephrine HCI (5mg per 15mL)Guaifenesin (200mg per 15mL)Reliever-Fever Reducer, Cough Suppressant, Nasal Decongestant, Expectorant Head + Body Aches Fever + Sore Throat Cough Nasal Congestion Mucus + Chest Congestion Previously "Tylenol Cold Multi-Symptom Severe" For Adults

    Identifier

    00300450521088

    SKU/UPC

    30045052108

    Manufacturer

    MCNEIL CONSUMER HEALTHCARE DIVISION OF MCNEIL-PPC, INC.

    Brand

    TYLENOL®
  • Size

    20 ea

    Description

    Nasal congestion • Cough runny nose • Headache & body ache • Sore throat Parents: Learn about teen medicine abusewww.StopMedicineAbuse.org

    Identifier

    00016500537618

    SKU/UPC

    01650053761

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALKA-SELTZER PLUS
  • Size

    8oz

    Description

    • Sore Throat• Head + Body Aches• Fever Acetaminophen*Pain reliever—fever reducer MSG & data rates may apply.Text HELP for help. Text STOP for stop. For Adults Extra Strength

    Identifier

    00300450813084

    SKU/UPC

    30045081308

    Manufacturer

    MCNEIL CONSUMER HEALTHCARE DIVISION OF MCNEIL-PPC, INC.

    Brand

    TYLENOL®
  • Size

    16 count

    Description

    Turn to NyQuil Cold & Flu Nighttime Relief LiquiCaps to relieve your sneezing, sore throat, headache, minor aches and pains, fever, runny nose, and cough, so you can get the rest you need. Temporarily relieves common cold and flu symptoms including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose and sneezing. Convenient for Traveling. When using DayQuil or NyQuil products, carefully read each label to ensure correct dosing.; Use as directed. Keep out of reach of children.

    Identifier

    00323900014398

    SKU/UPC

    32390001439

    Manufacturer

    PROCTER & GAMBLE

    Brand

    VICKS
  • Size

    20 ct

    Description

    For: • Nasal Congestion• Runny Nose• Headache & Body Ache• Sore Throat• Sinus Pressure

    Identifier

    00016500537649

    SKU/UPC

    01650053764

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALKA-SELTZER PLUS
  • Size

    20 count

    Description

    Other Information: Store at room temperature. Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Acetaminophen/Pain reliever-fever reducer. Dextromethorphan hydrobromide/Cough suppressant. Doxylamine succinate/Antihistamine. Phenylephrine HCl/Nasal decongestant. Nasal congestion. Cough. Runny nose. Headache & body ache. Sore throat. Liquid gels (liquid filled capsules). Questions or comments? 1-800-986-0369 (Mon-Fri 9AM-5PM EST). Does not contain aspirin. Made in Spain.

    Identifier

    00016500555278

    SKU/UPC

    01650055527

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    20 ea

    Description

    Non Drowsy Day Formula: Nasal Congestion; Headache & Body Ache; Cough; Sore Throat; Sinus Pressure Night Formula: Nasal Congestion; Cough; Headache & Body Ache; Runny Nose; Sore Throat

    Identifier

    00016500537694

    SKU/UPC

    01650053769

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALKA-SELTZER PLUS
  • Size

    20 count

    Description

    Other Information: Each Tablet Contains: sodium (476 mg). Phenylketonurics: Contains phenylalanine (10 mg) per tablet. Store at room temperature. Avoid excessive heat. Misc: Aspirin (NSAID)/pain reliever-fever reducer. Chlorpheniramine maleate/antihistamine. Phenylephrine bitartrate/nasal decongestant. Nasal congestion. Runny nose. Headache & body ache. Sore throat. Sinus pressure. www.alkaseltzerplus.com. Made in Mexico.

    Identifier

    00016500537588

    SKU/UPC

    01650053758

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    8 oz

    Description

    Acetaminophen/dextromethorphan HBr/phenylephrine HCI, pain reliever-fever reducer/cough suppressant/nasal decongestant. MSG & data rates may apply.Text HELP for help. Text STOP for stop. Head + Body Aches Fever + Sore Throat Cough Nasal Congestion Runny Nose Previously "Tylenol Cold Multi-Symptom" For Adults

    Identifier

    00300450269089

    SKU/UPC

    30045026908

    Manufacturer

    MCNEIL CONSUMER HEALTHCARE DIVISION OF MCNEIL-PPC, INC.

    Brand

    TYLENOL®
  • Size

    4 oz

    Description

    For frequent, persistent coughs, Robitussin® Cough & Chest Congestion DM thins mucus to relieve chest congestion and gets your cough under control. Robitussin® acts to suppress coughs and thin mucus so your cough is more productive, all with a non-drowsy formula that works even at the height of your cold. Relieves cough symptoms including cough and chest congestion & mucus. Relieves chest congestion and controls cough Loosens mucus for a more productive cough Non-drowsy formula

    Identifier

    00300318738122

    SKU/UPC

    30031873812

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ROBITUSSIN
  • Size

    4 oz

    Description

    For frequent, persistent coughs, Robitussin® Cough & Chest Congestion DM Sugar Free thins mucus to relieve chest congestion and gets your cough under control. Robitussin® acts to suppress coughs and thin mucus so your cough is more productive, all with a non-drowsy formula that works even at the height of your cold.Provides soothing action, it suppresses cough plus it helps loosen phlegm and thins bronchial secretions to make cough more productive. Thins and loosens mucus for a more productive cough Relieves cough due to minor throat and bronchial irritation Non-drowsy formula

    Identifier

    00300318737125

    SKU/UPC

    30031873712

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ROBITUSSIN
  • Size

    16 ct

    Description

    The non-drowsy, multi-symptom cold and flu relief of DayQuil Cold & Flu LiquiCaps helps you get your power back so you can enjoy the day. Temporarily relieves common cold and flu symptoms including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains and fever. Non-Drowsy. When using DayQuil or NyQuil products, carefully read each label to ensure correct dosing.; Use as directed. Keep out of reach of children.

    Identifier

    00323900014428

    SKU/UPC

    32390001442

    Manufacturer

    PROCTER & GAMBLE

    Brand

    VICKS
  • Size

    20 ct

    Description

    Robitussin Adult Peak Cold Daytime Cold + Flu Liquid-Filled Capsules. New! Acetaminophen (pain reliever/fever reducer). Dextromethorphan HBr (cough suppressant). Phenylephrine HCl (nasal decongestant). Relieves: Body ache. Fever. Sore throat. Cough. Nasal congestion. Non-drowsy. For ages 12 & over. 20. Uses: Temporarily relieves these symptoms occurring with a cold or flu: Headache. Nasal congestion. Sore throat. Cough. Minor aches and pains. Temporarily reduces fever. Questions or comments Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. For most recent product information, visit www.robitussin.com. Should be 18 or older to purchase . Parents: Learn about teen medicine abuse www.stopmedicineabuse.org. 2012 Pfizer Inc.

    Identifier

    00300318721209

    SKU/UPC

    30031872120

    Manufacturer

    Pfizer Consumer Healthcare

    Brand

    Robitussin
  • Size

    4 oz

    Identifier

    00070038612643

    SKU/UPC

    07003861264
  • Size

    4ct

    Description

    Other Information: Each caplet contains: sodium 4 mg; store at room temperature. Misc: Acetaminophen, Phenylephrine HCl, Dextromethorphan HBr, Guaifenesin. Headache, fever, sore throat, minor aches & pains. Nasal/sinus congestion & sinus pressure. Cough. Chest congestion. Non-Drowsy. New. Fights more symptoms than DayQuil Cold & Flu. Children's Miracle Network Hospitals. Minimum annual $250,000 donation. See details on back. www.childrensmiraclenetworkhospitals.org. Convenience Valet donates $.01 to Children's Miracle Network Hospitals for the purchase of this package. Minimum Donation $250,000 (annual). Cvalet.com. www.vicks.com.

    Identifier

    00094187078440

    SKU/UPC

    00094187078440

    Manufacturer

    Convenience Valet

    Brand

    Convenience Valet
  • Size

    20 ct

    Description

    • Controls Cough• Relieves Nasal & Chest Congestion• Thins & Loosens Mucus Maximum Strength Multi-Symptom

    Identifier

    00363824193205

    SKU/UPC

    00363824193205

    Manufacturer

    RECKITT BENCKISER

    Brand

    MUCINEX
  • Size

    20 count

    Description

    Other Information: Store at room temperature. Avoid excessive heat. Misc: Acetaminophen/pain reliever - fever reducer; Dextromethorphan hydrobromide/cough suppressant; Phenylephrine HCl/nasal decongestant. Nasal congestion. Headache & body ache. Cough. Sore throat. Sinus pressure. Non-drowsy. Liquid filled capsules. Does not contain aspirin. Made in Canada.

    Identifier

    00016500537816

    SKU/UPC

    00016500537816

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    8 oz

    Description

    Adult Robitussin Peak Cold Nighttime Multi-Symptom Cold. Acetaminophen (pain reliever/fever reducer). Diphenhydramine HCl (antihistamine/cough suppressant). Phenylephrine HCl (nasal decongestant). Relives: Nasal congestion. Cough. Runny nose. Body ache. Fever. For ages 12 & over. 8 fl oz (237 ml). Uses: Temporarily relieves these symptoms occurring with a cold or flu, hay fever, or other upper respiratory allergies: Headache. Cough . Sneezing. Temporarily reduces fever. Nasal congestion. Minor aches and pains. Itchy, watery eyes. Sore throat. Runny nose. Itching of the nose or throat. Questions or comments Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. Find the right product for you with the Robitussin relief finder on robitussin.com. At home. On your mobile phone. What's wrong Check all that apply. Nasal congestion. Runny nose. Body ache. Fever. Cough. Mucus. Back. Done. Relief finder. Store locator. Browse products. Use dosage cup included. 2011 Pfizer Inc. For most recent product information, visit www.robitussin.com. Droplet is not representative of actual product color.

    Identifier

    00300318735183

    SKU/UPC

    00300318735183

    Manufacturer

    Pfizer Consumer Healthcare

    Brand

    Robitussin
  • Size

    20 count

    Description

    Other Information: Store at room temperature. Avoid excessive heat. Misc: Acetaminophen/Pain reliever-fever reducer. Chlorpheniramine maleate/Antihistamine. Dextromethorphan hydrobromide/Cough suppressant. Phenylephrine HCl/Nasal decongestant. Cough. Nasal Congestion. Runny Nose. Headache & Body Ache. Sinus Pressure. Liquid gels (liquid filled capsules). Questions or comments? 1-800-986-0369 (Mon-Fri 9-5 EST) or www.alkaseltzerplus.com. Made in the USA of US and imported materials.

    Identifier

    00016500555353

    SKU/UPC

    01650055535

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    20 ct

    Description

    Alka-Seltzer Plus® Liquid Gels. Dextromethorphan hydrobromide/cough suppressant. Guaifenesin/expectorant. Max cough, mucus & congestion. Controls cough. Relieves chest congestion. Thins & loosens mucus. Bayer. Uses: Helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive. Temporarily relieves: Cough due to minor throat and bronchial irritation as may occur with a cold. The intensity of coughing. The impulse to cough to help you get to sleep. Does not contain aspirin. Major League Baseball trademarks and copyrights are used with permission of Major League Baseball Properties, Inc. Visit mlb.com. Made in the USA of US & imported materials. Questions or comments 1-800-986-0369 (Mon - Fri 9AM - 5PM EST) or www.alkaseltzerplus.com. Bayer, the Bayer Cross and Alka-Seltzer Plus are registered trademarks of Bayer.

    Identifier

    00016500553533

    SKU/UPC

    00016500553533

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Alka-Seltzer Plus
  • Size

    50 ct

    Identifier

    00070038611301

    SKU/UPC

    7003861130
  • Size

    48 ct

    Description

    With a NyQuil/DayQuil LiquiCaps co-pack, you’ll have the cold and flu symptom relief you need on hand, day or night. Vicks DayQuil will help you power through your day with non-drowsy multi-symptom cold and flu relief. Vicks NyQuil gives you the cold symptom relief you need so that you can get the sleep you need. DayQuil -Temporarily relieves common cold and flu symptoms including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains and fever. Non-Drowsy. NyQuil - Temporarily relieves common cold and flu symptoms including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose and sneezing so you can sleep. When using DayQuil or NyQuil products, carefully read each label to ensure correct dosing. Use as directed. Keep out of reach of children.; Convenient LiquiCaps 6-symptom relief; Vicks has been the relief people used for over 100 years

    Identifier

    00323900014527

    SKU/UPC

    32390001452

    Manufacturer

    PROCTER & GAMBLE

    Brand

    VICKS
  • Size

    20 ct

    Identifier

    00070038201151

    SKU/UPC

    07003820115
  • Size

    4 oz

    Description

    Homeopathic. Soothes & comforts dry/hacking cough; hoarse throat. Safe for kids 2 and up. 100% natural active ingredients. Naturally sweet. Original Swiss formula. For over 25 years, our original Swiss formulas - made with 100% natural active ingredients - have been providing families with remedies that are naturally effective and safe and whose active ingredients have no known side effects or drug interactions. Active ingredients are microdiluted in accordance with the Homeopathic Pharmacopoeia of the United States, and are therefore non-toxic and have no known side effects. At Similasan, we understand you want your child to feel better. We created Similasan Kids Cough Relief syrup to stimulate the body's natural ability to relieve the symptoms of a dry, hacking cough. Kids Cough Relief soothes the cough reflex in the throat and lungs so mucus or irritations no longer triggers coughing. Sugar free. Alcohol free. Dye free. Chemical free. No artificial flavoring. Safe for diabetics. Made in Switzerland.

    Identifier

    00094841256108

    SKU/UPC

    00094841256108

    Manufacturer

    Similasan

    Brand

    Similasan
  • Size

    8 oz

    Description

    For frequent, persistent coughs, Robitussin® Cough & Chest Congestion DM thins mucus to relieve chest congestion and gets your cough under control. Robitussin® acts to suppress coughs and thin mucus so your cough is more productive, all with a non-drowsy formula that works even at the height of your cold. Relieves cough symptoms including cough and chest congestion & mucus. Relieves chest congestion and controls cough Loosens mucus for a more productive cough Non-drowsy formula

    Identifier

    00300318738184

    SKU/UPC

    00300318738184

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ROBITUSSIN
  • Size

    24 ct

    Identifier

    00070038629351

    SKU/UPC

    07003862935
  • Size

    6 oz

    Description

    Max Strength* For Ages 12+ Cough Chest Congestion Thins & Loosens Mucus Flavored Liquid

    Identifier

    00363824213668

    SKU/UPC

    36382421366

    Manufacturer

    RECKITT BENCKISER

    Brand

    MUCINEX
  • Size

    20 ct

    Description

    Choose from the Mucinex® line of products to treat your symptomsMucinex® relieves chest congestion • Thins and loosens mucus for 12 hoursMucinex® DM controls cough • Thins and loosens mucus for 12 hoursMucinex® D clears nasal/sinus congestion • Thins and loosens mucus for 12 hours Health • Hygiene • Home Expectorant & Cough Suppressant Immediate and Extended Release Control Cough Thins and Loosens Mucus

    Identifier

    00363824056203

    SKU/UPC

    36382405620

    Manufacturer

    RECKITT BENCKISER

    Brand

    MUCINEX DM